Marcel Schmidt
כותרת
צוטט על ידי
צוטט על ידי
שנה
A Feynman–Kac–Itô formula for magnetic Schrödinger operators on graphs
B Güneysu, M Keller, M Schmidt
Probability Theory and Related Fields 165 (1-2), 365-399, 2016
262016
Global properties of Dirichlet forms in terms of Green’s formula
S Haeseler, M Keller, D Lenz, J Masamune, M Schmidt
Calculus of variations and partial differential equations 56 (5), 124, 2017
212017
Global properties of Dirichlet forms on discrete spaces
M Schmidt
Dissertationes Mathematicae 522, 1-43, 2017
16*2017
Note on uniformly transient graphs
M Keller, D Lenz, M Schmidt, RK Wojciechowski
arXiv preprint arXiv:1412.0815, 2014
152014
Diffusion determines the recurrent graph
M Keller, D Lenz, M Schmidt, M Wirth
Advances in Mathematics 269, 364-398, 2015
122015
Energy forms
M Schmidt
arXiv preprint arXiv:1703.04883, 2017
92017
Boundary representation of Dirichlet forms on discrete spaces
M Keller, D Lenz, M Schmidt, M Schwarz
Journal de Mathématiques Pures et Appliquées 126, 109-143, 2019
72019
Domination of quadratic forms
D Lenz, M Schmidt, M Wirth
Mathematische Zeitschrift, 1-26, 2019
62019
The Ihara zeta function for infinite graphs
D Lenz, F Pogorzelski, M Schmidt
Transactions of the American Mathematical Society 371 (8), 5687-5729, 2019
6*2019
Topological Poincar\'e type inequalities and lower bounds on the infimum of the spectrum for graphs
D Lenz, M Schmidt, P Stollmann
arXiv preprint arXiv:1801.09279, 2018
62018
On the existence and uniqueness of self-adjoint realizations of discrete (magnetic) Schrödinger operators
M Schmidt
Analysis and Geometry on Graphs and Manifolds 461, 250, 2020
52020
Note on short-time behavior of semigroups associated to self-adjoint operators
M Keller, D Lenz, F Münch, M Schmidt, A Telcs
Bulletin of the London Mathematical Society 48 (6), 935-944, 2016
42016
On the uniqueness class, stochastic completeness and volume growth for graphs
X Huang, M Keller, M Schmidt
Transactions of the American Mathematical Society, 2020
32020
Geometric properties of Dirichlet forms under order isomorphisms
D Lenz, M Schmidt, M Wirth
arXiv preprint arXiv:1801.08326, 2018
32018
A note on the surjectivity of operators on vector bundles over discrete spaces
J Koberstein, M Schmidt
Archiv der Mathematik 114 (3), 313-329, 2020
12020
A note on reflected dirichlet forms
M Schmidt
Potential Analysis 52 (2), 245-279, 2020
12020
A generalized conservation property for the heat semigroup on weighted manifolds
J Masamune, M Schmidt
Mathematische Annalen, 1-38, 2019
12019
Uniqueness of form extensions and domination of semigroups
M Wirth
arXiv preprint arXiv:1604.05114, 2016
2016
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–18